| Model Number |
FGS-0636 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: fgs-0636, fgs-0636 cf delivery dev caps bravo x1 (lot#: 67031f).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the capsule failed to attach to the patient¿s esophagus and was still attached to the delivery device upon removal.They placed a second capsule on the same procedure and still did not attach.The second capsule was still loosely attached to the delivery device upon removal.They placed a third capsule on the same procedure and attached successfully.Lubrication was used to facilitate the placement of the capsule.There was no patient or user harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The capsule was not returned, but the delivery system was available for evaluation.Visual inspection of the delivery device found no notable conditions.A comprehensive examination could not be performed, because the returned sample was not received in a state that allowed full functional or visual assessment.It was reported that the bravo capsule failed to attach to the patient's esophagus.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.